1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    If you have any problems resetting your password please just email me joanne@thelupussite.com
    Dismiss Notice

Cell Cept

Discussion in 'Cytotoxic / immunosuppressives' started by lazylegs, Feb 9, 2009.

  1. lazylegs

    lazylegs Moderator

    I have been using Cell Cept for approximately 3 years. Cell Cept was initially prescribed to help neurological symptoms that were not responding to other treatments. The hope was that it could also be a Prednisone sparing drug. I was not able to lower the Prednisone.

    My doctor started me on a low dose of 500 mgs. It took about 4 weeks to notice any change. At that point since I was able to tolerate it the dosage was increased. Presently I am on 3000 mgs. The only side effects I suffered were dizziness and some abdominal discomfort. The dizziness passed once my body adjusted to the drug.

    Cell Cept has been effective for me. It was proven when I had to discontinue it for a short period of time. All my symptoms returned.

    Cell Cept is expensive. The first prescription for 30 days without insurance would have been $1500. The last time I asked it had dropped to $600.

    :flower2:
    Lazylegs
     
  2. Jolinda Stephens

    Jolinda Stephens New Member

    Are you still on CellCept? I'm taking a non-brand version and it's not that expensive with insurance. Is your dosage still so high? Based on reading about it, I was hopeful that it could actually send me into remission.

    Sent from my Nexus 5X using Tapatalk
     
  3. lazylegs

    lazylegs Moderator

    Hi Jolinda,

    Now I am on the generic form, Mycophenolate. I am still on 3000 mgs. It is my maintenance drug as I can no longer take Plaquenil.

    Take care,
    Lazylegs
     

Share This Page